MAUDE Adverse Event Report: PHILIPS ULTRASOUND X7-2T; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND X7-2T; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number TRANSDUCER X7-2
Medical Device Problem Codes Overheating of Device (1437); Failure to Calibrate (2440)
Health Effect - Clinical Codes High Blood Pressure/ Hypertension (1908); Tachycardia (2095)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported an incident where the x7-2t transducer was not recognized and then displayed a warning message that the transducer was overheating on the ultrasound system.The transducer was removed from the patient.It was alleged that the patient was hypertensive and tachycardic.Additional information is being gathered regarding event details and root cause of the issue which will be included in a follow up report.
 
Additional Manufacturer Narrative
An engineering investigation was initiated, however there was insufficient information to conduct the investigation.Essential information such as (pictures, descriptions of event, usage situation, cleaning method) were not available.Furthermore, the suspect transducer was not returned in its the original failure condition for reproducing the issue.The customer received a replacement transducer to resolve their immediate issue.
 
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.

Brand Name
X7-2T
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key18085987
Report Number3019216-2023-00159
Device Sequence Number17820811
Product Code IYN
UDI-Device Identifier00884838075177
UDI-Public00884838075177
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRANSDUCER X7-2
Device Catalogue Number989605461941
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/22/2024
10/18/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date09/04/2024
09/05/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown